Characterization of phantom groups
Commun. Korean Math. Soc. 2005 Vol. 20, No. 2, 359-364
Printed June 1, 2005
Dae-Woong Lee
Chonbuk National University
Abstract : We give another characteristic feature of the set of phantom maps: After constructing an isomorphism between derived functors, we show that the set of homotopy classes of phantom maps could be restated as the extension product of subinverse towers induced by the given inverse towers.
Keywords : derived limit, phantom map
MSC numbers : Primary 55S37; Secondary 18G15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd